×

Nonintegrability of the equation of plane oscillations of a satellite in an elliptic orbit. (English. Russian original) Zbl 0653.70028

Mosc. Univ. Math. Bull. 39, No. 1, 38-41 (1984); translation from Vestn. Mosk. Univ., Ser. I 1984, No. 1, 71-73 (1984).
See the review in Zbl 0598.70033.

MSC:

70M20 Orbital mechanics
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems

Citations:

Zbl 0598.70033
PDF BibTeX XML Cite